# SDR SWAA2023062756831

- Difficulty date: June 6, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 12,340 hours, 5,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 114-007. FORWARD PIT; STA. 500I; WL 156; LOWER BULKHEAD SUPPORT STRUCTURE CORRODED AT MULTIPLE AREAS.<[01] EVALUATED CORRODED BRACKET NO ALLOWABLE LIMITS FOUND IN THE SRM BRACKET IS OUT OF LIMITS;[02] REMOVED BRACKET I.A.W SRM 51-40-02-0G-0;[03] VERIFIED ACTION ITEMS 1 & 2;[04] PART VERIFY USING P/N 143A9485Y35 NAD A TAG WN12937 STARTED LOCATE AND DRILL IAW SRM 51-40-02-0G-0 AND DWG143A9481 REV:A;[05] VERIFIED STEP 4;[06] AUDIT COMPLETE.
